MathSciNet Relay Station
MathSciNet bibliographic data
MR3119257 34C23
Algaba, Antonio; Fernández-Sánchez, Fernando; Merino, Manuel; Rodríguez-Luis, Alejandro J. Centers on center manifolds in the Lorenz, Chen and Lü systems. Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 4, 772–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement